Modelling populations of cyst-nematodes (Nematoda: Heteroderidae)

A - Papers appearing in refereed journals

Jones, F. G. W. and Perry, J. N. 1978. Modelling populations of cyst-nematodes (Nematoda: Heteroderidae). Journal of Applied Ecology. 15 (2), pp. 349-371. https://doi.org/10.2307/2402596

AuthorsJones, F. G. W. and Perry, J. N.
Abstract

RESP-7809

Year of Publication1978
JournalJournal of Applied Ecology
Journal citation15 (2), pp. 349-371
Digital Object Identifier (DOI)https://doi.org/10.2307/2402596
ISSN0021-8901
PublisherWiley

Permalink - https://repository.rothamsted.ac.uk/item/97vy7/modelling-populations-of-cyst-nematodes-nematoda-heteroderidae

12 total views
0 total downloads
0 views this month
0 downloads this month